Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Extreme Nausea, Abdominal Pain, some vomiting when can take nausea and vaginal irritation
    avatar
    lilyankeegal posted:
    Okay so we had the stomach virus go through our house after I had already been on an antibiotic 875 ml twice a day for a sinus infection. Then after everyone was better I woke up at 4 am extreme cramping like I needed to poop and started vomiting every where. This was about a week after I had already had the stomach virus and the kids too. Every since Dec 2nd I have had extreme nausea & abdominal pain. I have my tubes tied and just recently had my period. I am aggravated vaginally and there is a small odor as well and I am not peeing much. I took a stool softener the night of Dec 2nd had water like diarrhea Dec 3 and havent pooped since but have hardly eaten. I am still fatigued nauseated and have abdominal pain. I am at my witts end. I take Loratab 7.5 three times a day Wellbutrin once a day dexalant once a day. I at first thought constipation but now I am starting to wonder what is going on I cant take it anymore. HELP
    Reply
     
    avatar
    darlyn05 responded:
    Has it really been since "Dec 3" or did you mean Jan. 3?
     
    avatar
    Jane Harrison Hohner, RN, RNP responded:
    Dear lilyankeegal: So the extreme nausea/abdominal pain/absence of a bowel movement have been present for seven weeks. There is also vaginal irritation, and decreased urination---hope I am tracking you correctly.

    The vaginal irritation could easily be a yeast infection as caused by the prolonged antibiotics for the sinus infection. Yet a yeast infection would not cause any of the other symptoms.

    The nausea/abdominal pain/no BM could be caused by a bowel obstruction. It could also be a result of a large fecal impaction. Such an impaction can be caused by decreased fluids, decreased fiber food, and the three times daily use of narcotic pain medication.

    The decreased urination could reflect lower fluid intake due to the nausea--- leading to dehydration. A problem with the kidney is more remote, but a kidney condition can certainly prompt severe nausea and loss of appetite.

    To have such symptoms for even two weeks is concerning. PLEASE, please call your primary care MD, clinic, or even your GYN. You need a focused abdominal exam and likely some lab work to get the most "for sure" diagnosis.

    In Concern,
    Jane


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.